Bulletin of the American Mathematical Society

Finite Hilbert transforms in $L^p $

R. K. Juberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 3 (1972), 435-438.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533599

Mathematical Reviews number (MathSciNet)
MR0291894

Zentralblatt MATH identifier
0235.47027

Subjects
Primary: 4730 4635 4515
Secondary: 4450 2643

Citation

Juberg, R. K. Finite Hilbert transforms in $L^p $. Bull. Amer. Math. Soc. 78 (1972), no. 3, 435--438. https://projecteuclid.org/euclid.bams/1183533599


Export citation

References

  • 1. P. L. Butzer and W. Trebels, Hilberttransformation, gebrochene Integration unci Differentiation, Westdeutscher Verlag, Cologne, 1968. MR 38 #4926.
  • 2. R. K. Juberg, On the boundedness of certain singular integral operators, Proc. Conference on Operator Theory, Szeged, Hungary, September, 1970 (to appear).
  • 3. G. K. Kalisch, On fractional integrals of pure imaginary order in Lp, Proc. Amer. Math. Soc. 18 (1967), 136-139. MR 35 #7145.
  • 4. W. Koppelman and J. D. Pincus, Spectral representations for finite Hilbert transformations, Math. Z. 71 (1959), 399-407. MR 21 #5869.
  • 5. E. R. Love, Fractional derivatives of imaginary order, J. London Math. Soc. (2) 3 (1971), 241-259.
  • 6. S. G. Mikhlin, Integral equations and their applications to some problems of mechanics, mathematical phvsics and engineering, GITTL, Moscow, 1949; English transl., Pergamon Press, New Yorki 1957. MR 12, 712; MR 19, 428.
  • 7. N. I. Mushelišvili, Singular integral equations. Boundary problems of function theory and their application to mathematical physics, OGIZ, Moscow, 1946; English transl., Noordhoff, Groningen, 1953. MR 8, 586; MR 15, 434.
  • 8. A. S. Peters, Abel's equation and the Cauchy integral equation of the second kind, Comm. Pure Appl. Math. 21 (1968), 51-65. MR 36 #6886.
  • 9. S. G. Samko, a) A generalized Abel equation and fractional integration operators, Differencial'nye Uravnenija 4 (1968), 298-314. (Russian) MR 37 #3295. S. G. Samko, b) Noether's theory for the generalized Abel integral equation, ibid. 4 (1968), 315-326. (Russian) MR 37 #3296.
  • 10. E. Shamir, Reduced Hilbert transforms and singular integral equations, J. Analyse Math. 12 (1964), 277-305. MR 29 #2617.
  • 11. F. G. Tricomi, On the finite Hilbert transformation, Quart. J. Math. Oxford Ser. (2) 2 (1951), 199-211. MR 13, 231.
  • 12. H. Widom, Singular integral equations in Lp, Trans. Amer. Math. Soc. 97 (1960), 131-160. MR 22 #9830.
  • 13. L. von Wolfersdorf, Zur Lösung der verallgemeinerten Abelschen Integralgleichung mit konstanten Koeffizienten, Z. Angew. Math. Mech. 49 (1969), 759-761. MR 41 #763.